Analysis in the multi-dimensional ball
Journal article, 2019

We study the heat semigroup maximal operator associated with a well-known orthonormal system in the d-dimensional ball. The corresponding heat kernel is shown to satisfy Gaussian bounds. As a consequence, we can prove weighted L^p estimates, as well as some weighted inequalities in mixed norm spaces, for this maximal operator.

Gaussian bound

Dirichlet form

mixed norm space

maximal operator

Poincar\'e inequality

weighted inequality

Author

Peter Sjögren

Chalmers, Mathematical Sciences

Tomasz Z. Szarek

University of Warsaw

Polish Academy of Sciences

Mathematika

0025-5793 (ISSN)

Vol. 65 190-212

Roots

Basic sciences

Subject Categories

Mathematical Analysis

DOI

10.1112/S0025579318000372

More information

Latest update

10/24/2019